Alert archive / Texas / Gale Warnings in 2012
Gale Warning 3, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this gale warning at Dec 25, 2012, 8:59 PM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 25, 2012, 8:59 PM CST (02:59 UTC)
- Expired
- Dec 26, 2012, 4:20 AM CST
- In force
- 7 hr
- Issued by
- NWS Houston/Galveston, TX
The text
As transmitted, in the capitals the NWS used until 2016.
850 WHUS74 KHGX 260259 MWWHGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 859 PM CST TUE DEC 25 2012 ...GALE WARNING ISSUED FOR COASTAL WATERS EXTENDING 60 MILES OFF SHORE UNTIL 6AM WEDNESDAY... ...SMALL CRAFT ADVISORY CONDITIONS TO PERSIST THROUGH NOON WEDNESDAY... .SMALL CRAFT ADVISORIES HAVE BEEN UPGRADED TO GALE WARNINGS FOR THE COASTAL WATERS EXTENDING 60 MILES OFF SHORE BECAUSE OF SUSTAINED 33 KNOT WINDS WITH FREQUENT GUSTS TO 40 KNOTS. THESE CONDITIONS WILL LIKELY IMPROVE AFTER 6 AM ON WEDNESDAY MORNING...HOWEVER SMALL CRAFT ADVISORIES WILL REMAIN IN EFFECT BETWEEN 6 AM AND NOON. THE STRONG NORTHWEST WINDS AND ROUGH SEAS WILL GRADUALLY DIMINISH WEDNESDAY AFTERNOON AND EVENING AS HIGH PRESSURE BUILDS INTO THE AREA. GMZ350-355-370-375-261100- /O.UPG.KHGX.SC.Y.0054.000000T0000Z-121226T1800Z/ /O.NEW.KHGX.GL.W.0003.121226T0259Z-121226T1200Z/ /O.NEW.KHGX.SC.Y.0055.121226T1200Z-121226T1800Z/ WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- 859 PM CST TUE DEC 25 2012 ...GALE WARNING IN EFFECT UNTIL 6 AM CST WEDNESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO NOON CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 6 AM CST WEDNESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 6 AM TO NOON CST WEDNESDAY. * WINDS...NORTHWEST 30 TO 35 KNOTS AND GUSTY. * SEAS...6 TO 8 FEET NEARSHORE AND 7 TO 10 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ335-261100- /O.NEW.KHGX.LO.Y.0007.121226T0259Z-121226T1200Z/ /O.CON.KHGX.SC.Y.0054.000000T0000Z-121226T1800Z/ GALVESTON BAY- 859 PM CST TUE DEC 25 2012 ...LOW WATER ADVISORY IN EFFECT UNTIL 6 AM CST WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A LOW WATER ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST WEDNESDAY. * WINDS...WEST TO NORTHWEST 20 TO 30 KNOTS AND GUSTY. * BAY WATERS...ROUGH TO VERY ROUGH. * WATER LEVELS...TIDE LEVELS ARE CURRENTLY 1.0 TO 2.0 FEET BELOW NORMAL. ANOTHER DROP OF 0.5 TO 1.0 FEET WILL BE POSSIBLE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE IMPACT. && $$ GMZ330-261100- /O.CON.KHGX.SC.Y.0054.000000T0000Z-121226T1800Z/ MATAGORDA BAY- 859 PM CST TUE DEC 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST WEDNESDAY... * WINDS...WEST TO NORTHWEST 20 TO 30 KNOTS AND GUSTY. * BAY WATERS...ROUGH TO VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
1 follow-up statement
101 WHUS74 KHGX 261020 MWWHGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 420 AM CST WED DEC 26 2012 ...SMALL CRAFT ADVISORY CONDITIONS THIS MORNING... ...GALE WARNING CANCELLED... .SMALL CRAFT ADVISORIES WILL CONTINUE THIS MORNING THEN TAPER OFF DURING THE MID MORNING HOURS THROUGH MID AFTERNOON. ENDING OVER THE BAYS FIRST THEN THE WATERS BEYOND 20 NM OFFSHORE THIS AFTERNOON. THE WINDS AND ROUGH SEAS WILL GRADUALLY DIMINISH TODAY AS HIGH PRESSURE BUILDS INTO THE AREA. GMZ350-355-261800- /O.CAN.KHGX.GL.W.0003.000000T0000Z-121226T1200Z/ /O.EXT.KHGX.SC.Y.0055.121226T1020Z-121226T1800Z/ WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 420 AM CST WED DEC 26 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS CANCELLED THE GALE WARNING. THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A A SMALL CRAFT ADVISORY. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL NOON CST WEDNESDAY. * WINDS...NORTHWEST 15 TO 25 KNOTS WITH GUSTS DURING THE EARLY MORNING OF 30 KNOTS. * SEAS...4 TO 6 NEARSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ370-375-261830- /O.CAN.KHGX.GL.W.0003.000000T0000Z-121226T1200Z/ /O.EXT.KHGX.SC.Y.0055.121226T1020Z-121226T2100Z/ WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- 420 AM CST WED DEC 26 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS CANCELLED THE GALE WARNING. THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A SMALL CRAFT ADVISORY. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 3 PM WEDNESDAY. * WINDS...NORTHWEST 20 TO 30 KNOTS AND GUSTY DIMINISHING TO 15 TO 20 KNOTS THIS AFTERNOON. * SEAS...8 TO 10 FEET EARLY DIMINISHING TO 5 TO 6 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ335-261830- /O.EXT.KHGX.LO.Y.0007.000000T0000Z-121226T2100Z/ /O.EXT.KHGX.SC.Y.0054.000000T0000Z-121226T1500Z/ GALVESTON BAY- 420 AM CST WED DEC 26 2012 ...LOW WATER ADVISORY NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS MORNING... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A LOW WATER ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM CST WEDNESDAY. * WINDS...NORTHWEST 15 TO 20 KNOTS WITH GUSTS NEAR 30 KNOTS EARLY DIMINISHING TO 10 TO 15 KNOTS BY 9 AM. * BAY WATERS...CHOPPY. * WATER LEVELS...TIDE LEVELS ARE CURRENTLY 1.3 TO 2.5 FEET BELOW NORMAL. TIDE LEVELS WILL REMAIN DEPRESSED THROUGH LATE MORNING THEN SLOWLY RECOVER WITH THE INCOMING TIDES THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE IMPACT. && $$ GMZ330-261500- /O.EXT.KHGX.SC.Y.0054.000000T0000Z-121226T1500Z/ MATAGORDA BAY- 420 AM CST WED DEC 26 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS MORNING... * WINDS...NORTHWEST WINDS 15 TO 20 KNOTS AND GUSTY EARLY WILL DIMINISH TO 10 TO 15 KNOTS BY LATE THIS MORNING. * BAY WATERS...CHOPPY EARLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this gale warning went out at Dec 25, 8:47 PM CST, 12 minutes earlier.
Area forecast discussion, Dec 25, 8:47 PM CST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
847 PM CST TUE DEC 25 2012
.UPDATE...
EVENING UPDATE...EXTENDED WIND ADVISORY...ADDED A LOW WATER
ADVISORY...ISSUED A GALE WARNING FOR GULF WATERS.
&&
.DISCUSSION...
AT 02Z...A DEEP AREA OF LOW PRESSURE WAS LOCATED OVER NORTHWEST
ALABAMA. A VERY TIGHT PRESSURE GRADIENT IS PRODUCING VERY STRONG
WINDS ACROSS SE TX THIS EVENING. STILL EXPECT WINDS TO DIMINISH IN
THE NEXT HOUR OR SO BUT FEEL IT IS BEST TO KEEP THE ADVISORY IN
EFFECT FOR A FEW MORE HOURS. COLD AIR OVER THE RELATIVELY WARMER
BAY WATERS WILL KEEP STRONG WINDS IN PLACE ALONG THE IMMEDIATE
COAST THROUGH MORNING. WRAP AROUND CLOUDS HAVE GOTTEN AS FAR SOUTH
AS HOUSTON SO TWEAKED SKY GRIDS AS WELL. CLEARING SHOULD BEGIN
AFTER MIDNIGHT. WILL CONTINUE TO CARRY SNOW FLURRIES FOR THE
EXTREME NE CORNER OF THE CWA BUT AM EXPECTING THE FLURRIES TO END
IN THE NEXT HOUR OR SO. ONCE AGAIN...NO ACCUMULATIONS EXPECTED.
AS FOR THE MARINE...BOY019 IS SUSTAINED AT 33 KNOTS WITH GUSTS TO
41 KNOTS SO FEEL IT IS BEST TO UPGRADE TO A GALE WARNING WITH AN
SCA FOR THE BAYS. COORD WITH COAST GUARD HAS PROMPTED A LOW WATER
ADVISORY FOR GALVESTON BAY WITH WATER LEVELS ALREADY 1.5 FEET
BELOW NORMAL WITH ANOTHER 0.5 TO 1.0 FOOT DROP POSSIBLE OVERNIGHT.
NEW ZONES OUT BY 910 PM. 43
&&
.PREV DISCUSSION... /ISSUED 707 PM CST TUE DEC 25 2012/
UPDATE...
ISSUED UPDATE TO ADD FLURRIES TO EXTREME NORTH.
DISCUSSION...
WRAP AROUND CLOUDS/MOISTURE CONTINUE TO SPREAD SOUTH. SNOW
FLURRIES REPORTED AT A FEW LOCATIONS NORTH OF HWY 105 SO ISSUED A
QUICK UPDATE TO MENTION FLURRIES THIS EVENING. THE EVENT SHOULD BE
SHORT LIVED AND NO ACCUMULATIONS EXPECTED - JUST A FEW FLURRIES.
43
PREV DISCUSSION... /ISSUED 626 PM CST TUE DEC 25 2012/
DISCUSSION...
PLEASE SEE 00Z AVIATION DISCUSSION.
AVIATION...
MVFR CIGS WRAPPED AROUND UPPER LEVEL STORM SYSTEM ARE AFFECTING ALL
HGX TAF SITES TO THE NORTH OF THE HOUSTON METRO AREA. AT THIS
TIME...THE SOUTHERN EDGE OF THE CLOUD LAYER IS LOCATED BETWEEN
IAH AND CXO AND IS SLOWLY SINKING TOWARD THE COAST.
HAVE ADDED A TEMPO MVFR CIG TO IAH FROM 00 TO 02Z...AND WILL
CONTINUE TO MONITOR THE FORWARD SPEED OF THE CLOUD LAYER TO SEE
IF IT WILL POSE A THREAT TO COASTAL TAF SITES. ALL TAF SITES
SHOULD GRADUALLY TRANSITION TO VFR CONDITIONS BY LATE NIGHT AS
DRIER AIR CONTINUES TO FLOW IN TO THE REGION. STRONG NORTH WINDS
15-25KTS SHOULD GRADUALLY DIMINISH ON WEDNESDAY. 44
PREV DISCUSSION... /ISSUED 325 PM CST TUE DEC 25 2012/
DISCUSSION...
TOUGH DAY FOR SE TX WEATHER AS SEVERE WEATHER ROLLED THROUGH THE
NORTHERN HALF OF THE FORECAST AREA. DAMAGE SURVEYS WILL BE DONE
FOR REPORTED DAMAGE IN HOUSTON AND TRINITY COUNTIES. COLD FRONT
LOOKS TO BE PUSHING INTO THE NORTHERN COUNTIES WITH TEMPS AT
COLLEGE STATION FALLING INTO THE 50S. FORECAST LOOKS ON TRACK WITH
MIN TEMPS IN THE UPPER 20S TO LOW 30S FOR WED MORNING. STILL SOME
STRONG COLD ADVECTION OVERNIGHT WHICH WILL SUPPORT COLD TEMPS.
COLD ADVECTION MAY ALSO LAST INTO WED SO MAX TEMPS IN THE 40S LOOK
QUITE REASONABLE ESPECIALLY WITH 850MB TEMPS AROUND 1-4C. HIGH
PRESSURE WILL BEGIN TO MOVE EAST TOMORROW AND ALLOW FOR CALMER
WINDS WED NIGHT INTO THUR MORNING. STILL THINK THUR MORNING WILL
BE THE COLDEST MORNING AND HAVE TEMPS IN LINE WITH THAT THINKING.
RETURN FLOW AND ISENTROPIC LIFT GET GOING THUR NIGHT INTO FRI AS
WARM ADVECTION INCREASES. WILL KEEP PRECIP CHANCES THE SAME AS
BOTH GFS/ECMWF ON THE SAME TRACK AS BEFORE. UPPER LEVEL DYNAMICS
STILL SHOULD SUPPORT RAIN CHANCES WITH MOST OF PVA NORTH OF THE
AREA BOUT WILL BE IN RIGHT ENTRANCE REGION OF 300MB JET STREAK.
ANOTHER STRONG COLD FRONT WILL ALSO PUSH THROUGH LATE FRI. HIGH
PRESSURE OVER THE AREA FOR THE WEEKEND SHOULD SUPPORT SLIGHTLY
BELOW NORMAL OR NEAR NORMAL.
THE EXTENDED FORECAST IS LOOKING MORE INTERESTING WITH THE
PROGRESSIVE JET PATTERN. BOTH ECMWF/GFS SHOWING A REALLY DEEP
TROUGH OVER THE DESERT SW FOR NEW YEARS HOLIDAY. GFS BRINGS UP
QUITE A BIT OF MOISTURE WITH PRECIP WATER VALUES MAXING OUT FOR
THE END OF DECEMBER OR EARLY JANUARY. DECIDED TO AT LEAST GO WITH
40 POPS AND THIS WILL HAVE TO BE WATCHED CLOSELY FOR SEVERE
WEATHER AND FLOODING POTENTIAL. STILL LOTS OF TIME FOR THE
FORECAST TO CHANGE.
SPECIAL THANKS TO OUR MIDNIGHT SHIFT CREW THAT STAYED LATE TO
HELP WITH SEVERE WEATHER OPERATIONS.
39
MARINE...
STRONG NORTHWEST WINDS...WITH GUSTS TO GALE FORCE LIKELY...ARE
EXPECTED TO DEVELOP THIS AFTERNOON AND THIS EVENING AND PERSIST
INTO TONIGHT AND EARLY TOMORROW MORNING IN THE WAKE OF THE STRONG
COLD FRONT. THE STRONG OFFSHORE FLOW WILL DECREASE SIGNIFICANTLY
TOMORROW AFTERNOON THROUGH TOMORROW NIGHT AS HIGH PRESSURE BUILDS
INTO THE AREA. ANOTHER STRONG COLD FRONT IS EXPECTED TO MOVE
THROUGH THE AREA ON FRIDAY NIGHT WITH ADVISORY FLAGS LIKELY
NEEDED IN ITS WAKE. 42
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 27 45 27 55 48 / 10 0 10 10 20
HOUSTON (IAH) 33 47 31 56 51 / 10 0 10 10 20
GALVESTON (GLS) 38 48 37 58 57 / 10 0 10 20 30
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR THE FOLLOWING
ZONES: AUSTIN...BRAZOS...BURLESON...COLORADO...FORT BEND...
GRIMES...HARRIS...HOUSTON...JACKSON...LIBERTY...MADISON...
MONTGOMERY...POLK...SAN JACINTO...TRINITY...WALKER...
WALLER...WASHINGTON...WHARTON.
WIND ADVISORY UNTIL 3 AM CST WEDNESDAY FOR THE FOLLOWING ZONES:
BRAZORIA...CHAMBERS...GALVESTON...MATAGORDA.
GM...SMALL CRAFT ADVISORY UNTIL NOON CST WEDNESDAY FOR THE FOLLOWING
ZONES: GALVESTON BAY...MATAGORDA BAY...WATERS FROM FREEPORT
TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM...WATERS FROM
FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS
FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM...WATERS FROM HIGH
ISLAND TO FREEPORT OUT 20 NM.
&&
DISCUSSION...43Hazardous weather outlook, Dec 25, 3:30 PM CST, 5 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 330 PM CST TUE DEC 25 2012 TXZ163-164-176>179-195>200-210>214-226-227-235>238-262130- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 330 PM CST TUE DEC 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT WINDY CONDITIONS WILL PERSIST TONIGHT WITH COLD AIR MOVING INTO THE REGION. AREAS OF SOUTHEAST TEXAS WILL HAVE TEMPERATURES BELOW FREEZING FOR WEDNESDAY MORNING. TEMPERATURES WILL BE NEAR OR ABOVE FREEZING ALONG THE COAST. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY COLD CONDITIONS ARE EXPECTED WEDNESDAY MORNING AND THURSDAY MORNING. TEMPERATURES SHOULD REACH THE 20S FOR INLAND AREAS AND LOW TO UPPER 30S ALONG THE COAST. TEMPERATURES WILL BE THE SAME IF NOT COLDER FOR THURSDAY MORNING AS WINDS WILL BE CALMER WITH CLEAR SKIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. GMZ330-335-350-355-370-375-262130- GALVESTON BAY-MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 330 PM CST TUE DEC 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SMALL CRAFT ADVISORY CONDITIONS SHOULD PERSIST TONIGHT INTO WEDNESDAY MORNING. EXPECT PROLONGED GUSTY WINDS AND ROUGH SEAS. WINDS AND SEAS SHOULD DIMINISH LATER ON WEDNESDAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SMALL CRAFT ADVISORY CONDITIONS SHOULD PERSIST INTO WEDNESDAY MORNING. EXPECT PROLONGED GUSTY WINDS AND ROUGH SEAS. WINDS AND SEAS SHOULD DIMINISH LATER ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED.
The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 25, 8:59 PM CST | Low Water Advisory | HGX | 18 hr | |
| Dec 25, 8:59 PM CST | Small Craft Advisory | HGX | 18 hr | |
| Dec 26, 3:46 PM CST | Low Water Advisory | HGX | 5 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.